# SDR SWAA2017101717141

- Difficulty date: October 13, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE SKIN WIGGLE PLATE JUST OUTBOARD OF THE NR 3 FLAP TRACK CRACKED.   R & R THE WIGGLE PLATE IAW SRM AND DWG.
